The Medrone gives me hideous insomnia, that’s the only real problem that I’ve had with them, and it does only last while I’m taking them, thank god! So I think I’ve been lucky there.
The foul taste’s terrible isn’t it! I’ve had them enough now to have developed a sneaky way to minimise that though. I poke the tablet, sideways on, down into a spoonful of something thick or set so it’s buried - something like yoghurt, chocolate pud, creme caramel etc. - and get it down my neck immediately, before the taste can infuse the spoonful!
Got to make sure to swallow swiftly without chewing/squishing it in your mouth at all, and really gotta make sure not to lick your fingers afterwards or YUK! But if you can master that, and then finish the rest of the pot once they’re taken, to get rid of any hint of nasty taste that might have snuck through the defences, then you should be home free.
Hayley do you think your relapses were caused from coming off the Tysabri then? I think I saw talk on here that docs now think it’s better to start a new DMD straight after stopping Tysabri, rather than having a flush out period, because that seems to trigger a relapse. I think that’s what happened to me; I relapsed for the 2nd time in 10 months on Tysabri so was taken off it after the 2nd one, then relapsed again just 3.5 months later.
Oh, I’d say that nasty Medrone aftertaste’s a definite good reason for chocolate, I’d say it’s an excellent one actually.